Global attractor of a differentiable autonomous system on the plane

Tom 62 / 1995

Chau Nguyen Annales Polonici Mathematici 62 (1995), 143-154 DOI: 10.4064/ap-62-2-143-154

Streszczenie

We study the structure of a differentiable autonomous system on the plane with non-positive divergence outside a bounded set. It is shown that under certain conditions such a system has a global attractor. The main result here can be seen as an improvement of the results of Olech and Meisters in [7,9] concerning the global asymptotic stability conjecture of Markus and Yamabe and the Jacobian Conjecture.

Autorzy

  • Chau Nguyen

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek